# SDR UALA2010102003883

- Difficulty date: October 20, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 40,679 hours, 5,017 cycles
- Engine: Pwa PW4090
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Controller
- Part number: S351W200100
- Part serial: 16
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL APUC DETECTED FAILURE OF REDUNDANT CONTROL FUNCTION OR LOSS OF 1 629 CHANNEL. STATUS MSG-4911970 INACTV ER MODE. REPLACED APUC, GROUND CHECK NORMAL.
